Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 01:46:37 AM

Login with username, password and session length


Members
  • Total Members: 23102
  • Latest: Cobus
Stats
  • Total Posts: 632605
  • Total Topics: 47916
  • Online Today: 263
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Med side effect question  (Read 1221 times)

0 Members and 1 Guest are viewing this topic.

Offline PozJeepGuy

  • Member
  • Posts: 249
  • Facebook - Jacob Perry
Med side effect question
« on: February 09, 2012, 01:01:13 PM »
So it's been a week now on truvada and isentress. Besides some stomach discomfort it's actually hasn't been bad. However it was brought to my attention that I have been overly emotionally touchy.  I didn't really believe it until today when I was watching Superman returns on tv.  I start crying ( I mean balling) because Louis Lane was hurt. Oh good god.  Has any one experience this and does this lighten up within the next few weeks? Thanks in advance.

Jake
Jacob Perry

I refuse to wear my HIV as a badge of shame any longer.

Offline bmancanfly

  • Member
  • Posts: 554
  • Medicare For All !
Re: Med side effect question
« Reply #1 on: February 09, 2012, 01:08:51 PM »
Congratulations on starting meds.  I know this was a very hard decision for you.

I'm glad it's working out well.

Rather than the meds causing your feelings,  doesn't it seems that a lack of side effects is coming as an emotional relief from a decision that you have been dreading for some time now? 

It sounds like you could just be releasing some feelings that have been pent up for some time now.

« Last Edit: February 09, 2012, 01:14:37 PM by bmancanfly »
"The trouble with the world is that the stupid are cocksure and the intelligent are full of doubt."

 Bertrand Russell

Offline PozJeepGuy

  • Member
  • Posts: 249
  • Facebook - Jacob Perry
Re: Med side effect question
« Reply #2 on: February 09, 2012, 01:14:27 PM »
That's a possibility I didn't think of.   Not just crying over a movie but every emotion seems intensified.  Happiness, aggravation, sadness, what ever it might be. I was wondering if any one felt this.  Or once again maybe your right.  Bmancanfly   
Jacob Perry

I refuse to wear my HIV as a badge of shame any longer.

Offline bmancanfly

  • Member
  • Posts: 554
  • Medicare For All !
Re: Med side effect question
« Reply #3 on: February 09, 2012, 01:17:54 PM »
Like you,  I sat on the fence for a long time about starting meds.  I wish I hadn't put myself through that but it's water under the bridge now.

When I finally did start it was a very emotional experience.  Even more so when the side effects that I had been dreading for so long never materialized.

Again, congratulations.  This is a big step for you.
"The trouble with the world is that the stupid are cocksure and the intelligent are full of doubt."

 Bertrand Russell

Offline csguy1

  • Member
  • Posts: 35
Re: Med side effect question
« Reply #4 on: February 09, 2012, 03:31:21 PM »
Hey Jeepguy glad you finally decided to start on the meds. I too just started on Isentress/Truvada just coming to a month now. I can't say my feelings have been magnified by any means. But I do remember gonig to see the musical Next to Normal and had a tear or two I treid to hide about 2 weeks ago  :-X  I guess bmancan is right in a sense, you have had so much thought into taking meds and now finally on meds, along with your body getting adjusted to it, is also releasing emotions that has been balled up.
On a positive note, I feel completely normal, no side effects that I can think of, and Feel my energy levels are normal. Hang in there you will be see it work out alright for you in the short and long term!

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Med side effect question
« Reply #5 on: February 09, 2012, 04:43:30 PM »
A small amount of depression and anxiety has been reported post-marketing for Isentress. Whether it settles or not I dunno.

My experience of starting tenofovir (in Truvada) was it made me a little on edge (and a bit mouthy) but this passed in a few months. It was manageable.

I give credence to the idea that you have been investing so much emotional energy defending against the impact of HIV that treatment now has somehow let your energies be expressed elsewhere.

Hope this helps

Good luck

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.